# SDR CALA2023042801279

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 122,832 hours, 19,145 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NA
- Condition: Unknown
- Location: Fo #2 Wndw
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE SUSPECTED RIGHT FRONT NEAR FIRST OFFICERS FEET FOUND EVIDENCE OF BIRD STRIKE BELOW FO #2 WINDOW, RIGHT LANDING LIGHT LENS AND RIGHT INBOARD FLAP. PERFORMED BIRD STRIKE INSP REF AMM 05-51-18-212-001, NO OTHER AREAS AFFECTED. CLEANED, COLLECTED SAMPLES AND INSPECTED AFFECTED AREAS, NO DAMAGE NOTED.
